# SDR AT0700053

- Difficulty date: August 23, 2004
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C HAS DENT LOCATED AFT OF L-1 DOOR AT APPROX STA 235, 8 INCHES ABOVE CUSP LINE .5 L X .75 W X .018 DEEP.  INSTALLED DOUBLER REPAIR AT AFT OF L-1 DOOR STA 235 AS PER B717 SRM 53-00-01.  MATERIAL USED 2024 T3.032, 6.25 X 5.75 INCHES.
